# SDR 97ZZZX979

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N824CH
- Make and model: Piper PA-31-350
- Aircraft serial: 318252055
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1114
- Condition: Leak
- Location: Lt Mlg Actuator
- Part time: 102 hours
- Component: Stratoflex
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LT NR 534 2Q96.  ASSY DATE 9/96.  INSTALL DATE 9-26-96.  PILOT REPORTED LANDING GEAR NOT GOING UP AND LOCKED.  FOUND RESERVOIR LOW.  FOUND UP AND DOWN LINES AT LT GEAR ACTUATOR LEAKING.  ALSO, FOUND ONE HOSE ON RT MAIN ACTUATOR LEAKING.  PRESSURE CHECK CONFIRMED LEAK THROUGH HOSE WALL.  ALL HOSES SAME LOT NUMBER AND CURE DATE.  MANUFACTURED BY PROFESSIONAL AVIATION ASSOCIATES
